Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for allergy in an infant

Answered by
Dr.
Dr. Muhammad Ali Rauf

General & Family Physician

Practicing since :2013

Answered : 1311 Questions

default
Posted on Wed, 21 Oct 2015 in General Health
Question: Hi Sir,

my daughter is 5 years old. whenever I give her bath with herbal power, and next day she us getting rashes/ red spots on most of her body
after 1 or 2 days it goes of. is it any kind of allergic.?? attached the pics. I had given bath with herbal power yesterday and morning I have observed mild spots. now it's more.
doctor
Answered by Dr. Muhammad Ali Rauf 4 minutes later
Brief Answer:
Allergic reaction

Detailed Answer:
Hello

Thank You for contacting HCM. My name is Dr Muhammad Ali Rauf & i will look into your problem.

I have gone through your query and would try to help you in the best possible way. The symptoms you mentioned are suggestive of allergic reaction which most probably is due to herbal powder. I would suggest you to avoid using it in future else it might aggravate the allergic response. Whenever there is allergic reaction then it results in such symptoms (rash, itching &/or fever) which gradually gets resolved over few days. Acute management includes giving antihistamine (cetirizine) suspension.

Hope I have answered your query. If you have any further questions I will be happy to help if not then don't forget to close the discussion and rate it.
Wishing you good health !!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Ali Rauf 8 minutes later
can I try home made herbal power or this will also have reaction
doctor
Answered by Dr. Muhammad Ali Rauf 1 minute later
Brief Answer:
Yes you can try

Detailed Answer:
Hello

Thank you for the follow-up query. Yes, you can try home made herbal powder and try in small quantity first. If no reaction occurs then you can use that.

Thank You
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Allergic response

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have an appointment with allergist on the 30th. Anyway my symptons seemed a little better wasnt itchy at...

doctor1 MD

Having common allergy symptoms but eyes have excessive water IN the eyes all the time with redness . Allergy eye drops relieve the redness but not the excessive water build up

doctor1 MD

I have breathing problems and would like to know if I can be screened thoroughly by getting an admission as I go breathless at times and I also develop skin rashes when I get cold .

doctor1 MD

Last week, I had a false tb test result. This week, I went in for my second round of tb testing. I am 29 weeks pregnant and have had some allergic type of responses that had developed from my previous pregnancy. I visited an allergist, which informed me that my body was reacting to everything due to the pregnancy. I developed an allergic response (extreme itchiness throughout entire body and in some cases, breathing started to be constricted with the IV contrast). These allergic responses are to erythromyocin, amoxicillin, and IV contrast. There was also a cleaning astringent that I used all my life that I stopped using while being pregnant. After I started to re-use the product after giving birth, my entire face swelled and I had a major allergic response. The reason behind this history is because I don t know how to interpret what is going on physically right now. The second tb skin test area is not red or swollen. It does not even appear to be raised or hard to the touch. I had the test at 5pm, August 3. It is now 5:40am, August 4th and I am experiencing extreme itchiness on my head and underneath my arm pits. This feeling I am experiencing is a similar response to the other things that I am allergic to. Can anyone explain what is happening? Does this mean I have had tb in the past or could I be having an allergic response to something within the injection solution? I also started to feel some nausea and some dizziness after having the 2nd injection. Is this common?